# SDR 39LA20161205171

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N823AR
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 33,956 hours, 93,067 cycles
- Engine: Ge CT581402
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: S61207250114
- Condition: Departed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, THE CREW HEARD AND FELT A LOUD BANG AND NOTICED THAT THE PASSENGER AIRSTAIR DOOR HAD DEPARTED THE AIRCRAFT.  AIRCRAFT CONTINUED FLIGHT AND LANDED WITHOUT INCIDENT.
